# SDR IPXA10560291

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 720-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, UPON INSTALLATION OF FLOOR PANEL FOUND PUNCTURES IN UPPER SURFACE OF FLOOR PANEL FROM BS 720 TO BS 820, BL 0 TO RBL 25.  PANEL WAS REPLACED IAW EO B757-5320-9692-G.
